Header

UZH-Logo

Maintenance Infos

On microstructures formation and their numerical analysis. (Sur la formation de microstructures et leur analyse numérique dans les problèmes à puits.)


Chipot, M (1998). On microstructures formation and their numerical analysis. (Sur la formation de microstructures et leur analyse numérique dans les problèmes à puits.). Comptes Rendus de l’Académie des Sciences - Series I - Mathematics, 326(4):505-509.

Abstract

Nous analysons la formation de microstructures dans les problèmes de calcul des variations à puits ou minima d'énergie. Nous considérons en particulier le cas de puits matriciels incompatibles et montrons comment cette incompatibilité conduit à l'apparition de microstructures organisées que nous étudions d'un point de vue numérique. /
We analyze the appearance of microstructures in the problems of Calculus of Variations with wells. We consider in particular the vector case with incompatible wells and we show how incompatibility gives rise to specific microstructures that we investigate from a numerical point of view.

Abstract

Nous analysons la formation de microstructures dans les problèmes de calcul des variations à puits ou minima d'énergie. Nous considérons en particulier le cas de puits matriciels incompatibles et montrons comment cette incompatibilité conduit à l'apparition de microstructures organisées que nous étudions d'un point de vue numérique. /
We analyze the appearance of microstructures in the problems of Calculus of Variations with wells. We consider in particular the vector case with incompatible wells and we show how incompatibility gives rise to specific microstructures that we investigate from a numerical point of view.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:microstructures; calculus of variations; wells
Language:French
Date:February 1998
Deposited On:26 Jul 2010 16:17
Last Modified:05 Apr 2016 13:26
Publisher:Elsevier
ISSN:0764-4442
Additional Information:with abridged english version
Publisher DOI:https://doi.org/10.1016/S0764-4442(97)89800-X
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0909.65038

Download

Full text not available from this repository.
View at publisher